# SDR CA000928028

- Difficulty date: August 26, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 17,260 hours
- Engine: Pwa PT6A34
- System (JASC): 2312 · VHF Communications System
- Part: Connector
- Condition: Loose
- Location: Radio Panel
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

(CAN) AIRCRAFT WAS UNABLE TO TRANSMIT ON ANY OF THE 3 COMMS. MAINTENANCE DISCOVERED THE CONNECTOR TO BACK OF THE RADIO RACK LOOSE. THE CONNECTOR WAS CONNECTED, COMMS TESTED, AND THE AIRCRAFT RETURNED TO SERVICE. AVIONICS HAS ADVISED THAT THESE CONNECTORS CAN BE A PROBLEM, AS THE METHOD OF ATTACHMENT, AND THE MATERIAL OF THE CONNECTOR CAN CAUSE IT TO BREAK.
